Variation of parameters method for solving sixth-order boundary value problems
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 605-615
Printed December 1, 2009
Syed Tauseef Mohyud-Din, Muhammad Aslam Noor, and Asif Waheed
HITEC University, COMSATS Institute of Information Technology, and COMSATS Institute of Information Technology
Abstract : In this paper, we develop a reliable algorithm which is called the variation of parameters method for solving sixth-order boundary value problems. The proposed technique is quite efficient and is practically well suited for use in these problems. The suggested iterative scheme finds the solution without any perturbation, discritization, linearization or restrictive assumptions. Moreover, the method is free from the identification of Lagrange multipliers. The fact that the proposed technique solves nonlinear problems without using the Adomian's polynomials can be considered as a clear advantage of this technique over the decomposition method. Several examples are given to verify the reliability and efficiency of the proposed method. Comparisons are made to reconfirm the efficiency and accuracy of the suggested technique.
Keywords : variation of parameters, nonlinear problems, initial value problems, boundary value problems, error estimates
MSC numbers : 65N25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd